# SDR 0203876743

- Difficulty date: November 16, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- Aircraft time: 76,933 hours, 18,100 cycles
- Engine: Pwa JT9D7Q
- Engine time: 74,295 hours, 13,004 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL, THE NR 3 ENGINE WOULD NOT REACH THE TARGET EPR OF 1.58.  MAXIMUM EPR INDICATED ON THE NR 3 ENGINE WAS 1.47 WITH THE POWER LEVER AT THE FORWARD STOP. THE TAKE-OFF WAS ABORTED AT 100 KNOTS.  MAINTENANCE INSPECTED THE PT7 LINE FOR LEAKS WITH NO DEFECTS FOUND.  THE EPR TRANSMITTER AND THE TT2 SENSOR WERE BOTH REPLACED.   AN ENGINE RUN WAS PERFORMED AND TAKE-OFF EPR WAS REACHED.
